# SDR HEEA0013774

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 2593996333
- Condition: Failed
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TARSYN WILL NOT SLAVE TO CONVERT HEADINGS.
